Faculty Overview

Meijuan Zhang

Address: School of Statistics and Mathematics, Central University of Finance and Economics, 39 Xue Yuan Nan Road, Haidian District, Beijing 100081, P. R. China
Email: zhangmeijuan1227@163.com
Research Interest
1.Random Walk in Random Environments
2. Branching Process
2008.9-2013.7  PhD in Science, Beijng Normal University, Probability Theory and Mathematical Statistics
2004.9-2008.7  AB in Science, Hunan Normal University, Mathematics and Applied Mathematics
2013.7-  Central University of Finance and Economics
Research Papers
1. MeiJuan ZHANG. The Generating Function of Total Progeny in a Subcritical Multi-type Branching Process. Journal of Beijing Normal University (Natural Science), 2012 Vol.48(3), 221-224.
2. MeiJuan ZHANG. Large Deviations for Hitting Times of a Random Walk in Random Environment on a Strip. Acta Mathematica Sinica, English Series. DOI:10.1007/s10114-013-2683-1.
3. MeiJuan ZHANG. Limit Theorems of Branching Random Walk in a Random Environment. Chinese Annals of Mathematics.
1. Mathematical Analysis (undergraduate course)
2. Probability Theory (undergraduate course)
3. Nonparametric Statistics (undergraduate course)

Previous:Zhongyuan Zhang

Next:Xia Yan